# SDR ASAA2017031320155

- Difficulty date: March 13, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 6,809 hours, 2,251 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HGS / AUTOLAND CATIII UNSUCCESSFUL.  ACFT GROUNDED. PERFORMED REQUIRED LWMP TESTS IAW AMM 22-00-01. PERFORMED FIM 22-11, TASK 801, BITE 20,  AND 22-11-00/200, BITE 49.  ALL TESTS OK. PERFORMED HGS SYSTEM TEST IAW SMM 34-36-00. TESTED OK.
